# SDR DALA2019060303367

- Difficulty date: May 19, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 42,770 hours, 22,004 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Trim Panel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER/TRIM PANEL FORWARD OF THRUST LEVERS IS CRACKED. REPLACED COVER CHECKS GOOD.
